# SDR MASA20211013487

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6903320215
- Part serial: NA
- Condition: None
- Location: Fs581-Fs613 Stgr
- Part time: 19,138 hours, 14,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL BETWEEN FS581.00 - FS613.00 & STGR26L - STGR26R WAS FOUND TO HAVE CORROSION. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01, FIGURE 53-31-01-991-806, ITEM 1B, EA 83-2021-047.
